# SDR MWEA98465

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9958232
- Condition: Damaged
- Location: Bs 962
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERCOSTAL AT FS 926 BETWEEN LONGERON 28R AND 29R HAS ELONGATED FASTENER HOLES.  MTC REMOVED OLD PART FABRICATED AND INSTALLED REPLACEMENT PART USING APPROVED DATA.
